MathSciNet Relay Station
MathSciNet bibliographic data
MR186926 35.77 (35.06)
Babbitt, Donald The Wiener integral and the Schrödinger operator. Trans. Amer. Math. Soc. 116 (1965), 66-78; correction, ibid. 121 1966 549–552.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement